# SDR VNAA202412150018

- Difficulty date: November 7, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15LH BTW FS 379.00 TO FS 469.00

SIDE SEAT RAIL STGR 15LH BTW FS 379.00 TO FS 469.00 IS OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
